Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 105, NWS North Platte, NE

June 20, 2015Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2015, 8:29 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 8:29 PM MDT (02:29 UTC)
Expired
Jun 20, 2015, 9:15 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:35 PM MDTHAIL 1.7513 Se Clinton, NERELAYED VIA STORM CHASER
Jun 20, 8:35 PM MDTHAIL 1.7514 Sse Clinton, NE
Jun 20, 8:47 PM MDTHAIL 0.7535 Ssw Merriman, NE
Jun 20, 8:54 PM MDTHAIL 135 Sw Merriman, NE
Jun 20, 9:15 PM MDTHAIL 120 Nne Hyannis, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 2.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
2047 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS53 KLBF 210229
SVRLBF
NEC031-161-210315-
/O.NEW.KLBF.SV.W.0105.150621T0229Z-150621T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM MDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  EAST CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 915 PM MDT

* AT 828 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
  SOUTHEAST OF GORDON...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ARGO HILL...BILLYS LAKE...MORGAN LAKE...BIG HILL...WOLF HILL...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...WATSON LAKE...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...DIPPING VAT MEADOW...INDIAN
  HILL...INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...ROUND
  LAKE...SPECKEL MEIR LAKE AND SEVENMILE HILL.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 107 AND 121.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 176 AND 216.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4281 10219 4283 10176 4266 10130 4227 10124
      4218 10218 4256 10234
TIME...MOT...LOC 0229Z 305DEG 40KT 4267 10201

HAIL...1.75IN
WIND...60MPH

$$
CDC
4 follow-up statements
206 
WWUS53 KLBF 210236
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT SAT JUN 20 2015

NEC031-161-210315-
/O.CON.KLBF.SV.W.0105.000000T0000Z-150621T0315Z/
SHERIDAN NE-CHERRY NE-
836 PM MDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 915 PM MDT...

AT 833 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTHEAST
OF GORDON...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. GOLF BALL SIZE HAIL...60 MPH WINDS AND BROKEN 
         WINDOWS WERE REPORTED 10 MILES SOUTHEAST OF CLINTON.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BILLYS LAKE...MORGAN LAKE...BIG HILL...WOLF HILL...INTERSECTION OF
HIGHWAY 61 AND SHADBOLT ROAD...WATSON LAKE...HIGHWAY 61 CROSSING THE
SNAKE RIVER...DIPPING VAT MEADOW...INDIAN HILL...INTERSECTION OF
HIGHWAY 61 AND SURVEY VALLEY ROAD...ROUND LAKE...SPECKEL MEIR LAKE
AND SEVENMILE HILL.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 107 AND 121.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 176 AND 216.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4281 10219 4283 10176 4266 10130 4227 10124
      4218 10218 4256 10234
TIME...MOT...LOC 0235Z 305DEG 40KT 4263 10194

HAIL...1.75IN
WIND...60MPH

$$
CDC
771 
WWUS53 KLBF 210250
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT SAT JUN 20 2015

NEC031-161-210315-
/O.CON.KLBF.SV.W.0105.000000T0000Z-150621T0315Z/
SHERIDAN NE-CHERRY NE-
850 PM MDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 915 PM MDT...

AT 849 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 27 MILES SOUTH OF
MERRIMAN...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DIPPING VAT MEADOW...INDIAN HILL...INTERSECTION OF HIGHWAY 61 AND
SURVEY VALLEY ROAD...ROUND LAKE...SPECKEL MEIR LAKE AND SEVENMILE
HILL.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 176 AND 214.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4269 10199 4279 10166 4266 10130 4227 10124
      4218 10218 4240 10227
TIME...MOT...LOC 0250Z 305DEG 40KT 4253 10176

HAIL...1.75IN
WIND...60MPH

$$
CDC
882 
WWUS53 KLBF 210301
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM MDT SAT JUN 20 2015

NEC031-161-210315-
/O.CON.KLBF.SV.W.0105.000000T0000Z-150621T0315Z/
SHERIDAN NE-CHERRY NE-
901 PM MDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 915 PM MDT...

AT 900 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 24 MILES NORTH OF
ASHBY...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DIPPING VAT MEADOW...INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY
ROAD...ROUND LAKE...SPECKEL MEIR LAKE AND SEVENMILE HILL.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 176 AND 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4266 10131 4266 10130 4227 10124 4218 10218
      4240 10227
TIME...MOT...LOC 0301Z 320DEG 39KT 4235 10178

HAIL...1.75IN
WIND...60MPH

$$
CDC
314 
WWUS53 KLBF 210311
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT SAT JUN 20 2015

NEC031-161-210321-
/O.EXP.KLBF.SV.W.0105.000000T0000Z-150621T0315Z/
SHERIDAN NE-CHERRY NE-
911 PM MDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES WILL EXPIRE AT 1015 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 4266 10131 4266 10130 4227 10124 4218 10218
      4240 10227
TIME...MOT...LOC 0311Z 320DEG 39KT 4226 10169

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:37 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 20, 5:37 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT SAT JUN 20 2015

.SYNOPSIS...
ISSUED AT 314 PM CDT SAT JUN 20 2015

AT 20Z BROAD ZONAL FLOW WAS ESTABLISHED OVER MOST OF THE NORTHERN
CONUS WITH SEVERAL EMBEDDED DIFFUSE SHORTWAVE TROUGHS NOTED ON WATER
VAPOR IMAGERY. MAIN JET STREAK WAS POSITIONED JUST SOUTH OF THE
US/CANADIAN BORDER ALONG THE NORTHERN TIER STATES. AT THE SURFACE A
WEAK COLD FRONT HAD PUSHED SOUTH AND EAST OF THE CWA...WITH
NORTHERLY WINDS AND CLEAR SKIES BEHIND THE FRONT. THE BOUNDARY DID
LITTLE TO REDUCE LOCAL HUMIDITY LEVELS WITH DEWPOINTS STILL IN THE
LOW TO MID 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 314 PM CDT SAT JUN 20 2015

WEAK UPPER LEVEL PV MAX NOTED ON WATER VAPOR CROSSING THROUGH WY/MT.
ISOLATED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING ON
THE HIGH TERRAIN OF EASTERN WYOMING/NEBRASKA PANHANDLE/SW SOUTH
DAKOTA...WHICH HAS BEEN CONSISTENTLY ADVERTISED IN MOST HI RES
MODELS TODAY. THE CONVECTION THEN TRACKS EAST/SOUTHEAST ALONG THE
NOSE OF A STRENGTHENING LLJ...AND INTO THE CWA AFTER 00Z. DEEP LAYER
SHEAR AROUND 50 KTS AND STEEP MID-LEVEL LAPSE RATES WILL PROMOTE THE
POTENTIAL FOR A FEW STRONG TO SEVERE STORMS...WITH DAMAGING WIND THE
PRIMARY THREAT DUE TO DRY MID-LEVELS. THE BEST CHANCES FOR STORMS
LOOKS TO REMAIN CONFINED TO NORTHWEST AND NORTH CENTRAL
NEBRASKA...HOWEVER CANNOT RULE OUT A STORM OR TWO AS FAR SOUTH AS
NORTH PLATTE IF THE LLJ CAN SUSTAIN THE THUNDERSTORM ACTIVITY.

SURFACE HIGH PRESSURE MOVES EAST TOMORROW AND SOUTHERLY FLOW RETURNS
TO THE AREA. THIS WILL SET THE STAGE FOR A WARMER AND QUITE HUMID
DAY WITH HIGHS IN THE MID 80S TO MID 90S AND DEWPOINTS NEAR 70 IN
SOME SPOTS. AIRMASS BECOMES VERY UNSTABLE BY THE MID TO LATE
AFTERNOON HOURS...BUT REMAINS CAPPED WITH A STOUT EML FIRMLY IN
PLACE THROUGH 00Z. ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION
TONIGHT WILL NEED TO BE CLOSELY ANALYZED TOMORROW. FOCUSED MOISTURE
CONVERGENCE AND LIFT ALONG A BOUNDARY MAY BE ENOUGH TO BRING A
SURFACE BASED AIR PARCEL TO THE LFC...HOWEVER LEFT POPS OUT FOR NOW
DUE TO LOW FORECASTER CONFIDENCE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 314 PM CDT SAT JUN 20 2015

OVERALL SYNOPTIC PATTERN UNDERGOES SIGNIFICANT CHANGES TWD THE END OF
THE PERIOD WITH A MORE AMPLIFIED UPPER FLOW OF WHICH LONG RANGE
MODELS AGREE PRIMARILY ON AND ENSEMBLES GIVE SUPPORT TO. THIS IS
CHARACTERIZED BY A RIDGE AXIS ACROSS THE WEST WITH A LONG WAVE
TROUGH IN THE EAST. THIS PUTS WESTERN AND NORTH CENTRAL NEBRASKA IN
NWRLY FLOW ALOFT WHICH WILL KEEP THUNDERSTORM CHANCES IN THE FCST AS
A FRONTAL BOUNDARY GETS SHOVED NORTH AND SOUTH DAILY DEPENDING ON
THUNDERSTORM OUTFLOW. TEMPS ARE EXPECTED TO BE NEAR OR SLIGHTLY
BELOW AVE FOR THIS TIME OF YEAR FROM WED ON TO THE END OF THE PERIOD.

LOOKING CLOSER AT THE DETAILS BEGINNING SUNDAY NIGHT...AS MENTIONED
ATMOSPHERE SUNDAY EVENING IS VERY UNSTABLE...BUT WARM AIR ALOFT
LOOKS STRONG ENOUGH TO INHIBIT DEEP MOIST CONVECTION...UNLESS
CONVERGENCE CAN FOCUS ON OUTFLOW BOUNDARIES FROM EXPECTED EARLIER
CONVECTION. SIGNIFICANT PV ANOMALY PUSHES EWD ACROSS THE DAKOTAS AND
DRAGS A LEAD SFC TROUGH AND ASSOCIATED COLD FRONT SEWD OVERNIGHT
SUNDAY NIGHT...BUT LOW LEVEL CONVERGENCE IN THIS AREA IS WEAK. WITH
SUCH AN UNSTABLE ATMOSPHERE IN PLACE ANY STORM THAT COULD BREAK THE
CAP WOULD LIKELY BE SEVERE. FCST HAS CHANCES LIMITED TO NRN FRINGE
OF NEB...THOUGH THIS WILL BE HEAVILY SCRUTINIZED AS NEWER DATA
BECOMES AVAILABLE DUE TO THE HIGH LEVEL OF INSTABILITY.

FRONT BECOMES STALLED ACROSS NRN KS MONDAY NIGHT AS SFC LOW PRESSURE
TRACKS ACROSS THE SD/NEB BORDER. MONDAY WILL BE BREEZY BEHIND THE
PASSAGE OF THE FRONT AND TEMPS SIGNIFICANTLY COOLER IN THE NORTHERN
PART OF THE STATE. WITH THE FRONT STALLED SOUTH OF THE AREA
TUESDAY...LOW LEVEL MOISTURE WILL POOL NORTH OF THE FRONT AND THE
DEVELOPMENT OF STRATUS IS LOOKING MORE LIKELY. THIS WILL LEAD TO MAX
TEMPS BELOW AVE. RETURN FLOW AROUND THE SFC HIGH THAT SETTLES IN
WILL LEAD TO UPSLOPE FLOW IN THE PANHANDLE. MEANWHILE LOW LEVEL SRLY
WINDS WILL INTERACT WITH THE FRONT TO DEVELOP THUNDERSTORMS ACROSS
THE SRN PORTION OF THE STATE WHILE STORM CHANCES INCREASE IN THE
PANHANDLE AS WELL AS THE NEXT UPPER SUPPORT MOVES IN.

AS THE WRN STATES RIDGE BUILDS AND NW FLOW DEVELOPS ACROSS THE AREA
FROM MID WEEK ON...THE MID LEVEL WARM TEMPS WHICH WILL HELP TO LIMIT
CONVECTION SUNDAY AND MONDAY WILL COOL AND WITH SEVERAL SHORT WAVE
TROUGHS ROUNDING THE WRN STATES RIDGE...MORE WIDESPREAD CONVECTION
IS EXPECTED TO DEVELOP. THE BEST CONCENTRATION OF THUNDERSTORMS WILL
BE IN THE VCNTY OF THE FRONTAL BOUNDARY...DEPENDING ON WHERE THAT
SETS UP. DESPITE BEING IN AGREEMENT ON THE GENERAL DEVELOPMENT OF
THE SYNOPTIC SCALE PATTERN...THERE ARE VAST DIFFERENCES IN THE SFC
AND SMALLER SCALE FEATURES TO LIMIT CONFIDENCE IN PRECIP LOCATION
AND DURATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 635 PM CDT SAT JUN 20 2015

THE SREF AND OTHER MODELS GENERATE STRATUS 09Z-15Z ACROSS WRN NEB
ALONG OR NEAR HIGHWAY 61. VFR IS EXPECTED ALL AREAS THEREAFTER.

THE STORMS ACROSS SD COULD DROP SOUTHEAST OVERNIGHT AND THE HRRR
MODEL SUGGESTS SCATTERED COVERAGE FROM 03Z ONWARD...GENERALLY
ALONG AND NORTH OF NEBRASKA 2. THIS STORM ACTIVITY SHOULD CLEAR
THE FCST AREA BY 12Z. ISOLATED COVERAGE IS POSSIBLE NORTH OF
INTERSTATE 80 TO HIGHWAY 2.

NO STORM ACTIVITY IS EXPECTED SUNDAY BUT...IF ONE FORMS IN THE
AFTERNOON IT WOULD BE SEVERE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...JWS
AVIATION...CDC
Hazardous weather outlook, Jun 20, 2:34 PM MDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT SAT JUN 20 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-212045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT SAT JUN 20 2015 /234 PM MDT SAT JUN 20 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

FLOODING WILL CONTINUE ALONG THE SOUTH PLATTE AND PLATTE
RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE
MCCONAUGHY. SEE THE LATEST RIVER FLOOD STATEMENTS FOR MORE
INFORMATION.

SCATTERED THUNDERSTORMS WILL DEVELOP IN THE NEBRASKA PANHANDLE
AND SOUTHWEST SOUTH DAKOTA THIS EVENING AND TRACK SOUTHEAST INTO
THE AREA LATE THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS. A
FEW STRONG TO SEVERE STORMS CAPABLE OF A LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE...MAINLY IN NORTHWEST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY EVENING INTO
THE OVERNIGHT ACROSS NORTH CENTRAL NEBRASKA. A FEW STORMS MAY
BECOME SEVERE...CAPABLE OF LARGE HAIL AND DAMAGING WINDS.

DAILY THUNDERSTORM CHANCES ENTER THE FORECAST WEDNESDAY THROUGH
THE END OF THE WEEK AS A FRONTAL BOUNDARY STALLS OVER THE AREA.
SEVERE WEATHER IS POSSIBLE...HOWEVER THE EXTENT OF THE THREAT IS
UNCLEAR AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Jun 20, 7:59 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             12 WNW CLINTON          42.83N 102.57W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 20, 8:09 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             5 WNW CLINTON           42.79N 102.44W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 20, 8:16 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             4 ENE CLINTON           42.78N 102.28W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 20, 8:17 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             6 N GORDON              42.89N 102.20W
06/20/2015  M1.00 INCH       SHERIDAN           NE   CO-OP OBSERVER

            VERY LITTLE WIND WITH THE HAIL.

&&

SJACOBS
Local storm report, Jun 20, 8:24 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             6 W CLINTON             42.76N 102.47W
06/20/2015  E1.50 INCH       SHERIDAN           NE   TRAINED SPOTTER

0912 PM     TSTM WND DMG     6 W CLINTON             42.76N 102.47W
06/20/2015                   SHERIDAN           NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 40-50 MPH WINDS. SEVERAL TREES
            WERE BLOWN OVER.

&&

MOLDAN
Local storm report, Jun 20, 8:29 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             5 SSE CLINTON           42.69N 102.31W
06/20/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:22 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
Jun 20, 7:58 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan32 min
Jun 20, 9:10 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker50 min
Jun 20, 9:54 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas36 min
Jun 21, 12:39 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan66 min
Jun 21, 1:45 AM MDTSevere Thunderstorm WarningLBFCherry45 min
Jun 21, 2:01 AM MDTSevere Thunderstorm WarningLBFCherry29 min
Jun 21, 2:41 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan49 min
Jun 21, 3:30 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan45 min
Jun 21, 5:01 AM MDTSevere Thunderstorm WarningLBFHooker29 min
Jun 21, 5:45 AM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, Keith, McPherson45 min
Jun 21, 6:29 AM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson46 min
Jun 21, 7:09 AM MDTSevere Thunderstorm WarningLBFKeith, Lincoln51 min
Jun 21, 7:39 AM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln51 min
Jun 21, 8:17 AM MDTSevere Thunderstorm WarningLBFFrontier28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.